# SDR 2012FA0000596

- Difficulty date: August 24, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N678DB
- Make and model: Cessna 421B
- Aircraft serial: 421B0876
- Aircraft time: 5,167 hours
- Engine: Cont GTSIO520C
- Engine time: 1,451 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: NH100089750
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,451 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER TURBINE TO TAILPIPE V BAND CLAMP, FOUND TO HAVE A 3" LONG CRACK ALONG THE OUTER PERIMETER OF THE V BAND.  CRACK SEPARATION WAS LESS THAN .0625" AT THE WIDEST POINT.  THIS IS NOT A MULTI-SEGMENT V BAND.  NO EXHAUST LEAK EVIDENT.  DISCOVERED DURING COMPLIANCE WITH AD 2000-01-16 PARAGRAPH (G) INSPECTION.
